MAUDE Adverse Event Report: HILL-ROM CARY NCM; VOALTE NURSE CALL; SYSTEM, COMMUNICATION, POWERED

HILL-ROM CARY NCM; VOALTE NURSE CALL; SYSTEM, COMMUNICATION, POWERED
Model Number 3.6
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/19/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The voalte nurse call system provides visual and/or audible event alert notification via designated communication devices.The routing of an alert to said communication devices (primary and secondary) is configured based on customer preferences.All calls route to a primary monitoring device (grs-10 nurse console, calls can also to be configured to route to secondary communication device locations (pbx operator, wireless phones, etc).Troubleshooting activities performed by hillrom technician determined that the associated rooms needed to be added to the switchboard monitoring configuration.During this troubleshooting investigation, the customer also reported that the 4 north unit would also need to be monitored by the switchboard location.The configuration was programmed so that the associated switchboard could monitor the associated rooms/unit code blue calls.The customer confirmed the configuration change worked as intended.No further assistance was required by the customer.In this event, there was no injury or impact to any patients, as confirmed by the customer which concludes a serious injury did not occur.Additionally, the customer confirmed that the call routed appropriately to the primary locations of the device.The root cause of the event was that the configuration of the associated rooms did not include monitoring by the switchboard location, which was resolved by a configuration change.Although there was no injury, if a code blue call not routing to the switchboard location were to recur and result in a missed code call notification, it would likely cause or contribute to a death or serious injury.Based on this information no further actions are required.
 
Event or Problem Description
It was reported that the code blue call for 4 south rooms 425 and 424 did not route, via the nurse call system, to the switchboard operator location.The customer confirmed that there was no patient impact or injury associated with this event, and the alert routed and annunciated properly in the associated rooms and on the associated unit.It is noted that the associated rooms are "new installation that opened recently." this incident was captured under hillrom complaint ref #(b)(4).

Brand Name
NCM; VOALTE NURSE CALL
Common Device Name
SYSTEM, COMMUNICATION, POWERED
Manufacturer (Section D)
HILL-ROM CARY
1225 crescent green dr., suite 300
cary NC 27518
Manufacturer Contact
keighley crosthwaite
1225 crescent green dr., suite 300
cary, NC 27518
8129310130
MDR Report Key16929425
Report Number2027454-2023-00040
Device Sequence Number6931176
Product Code ILQ
UDI-Device Identifier00887761001541
UDI-Public00887761001541
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number3.6
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2023
Initial Report FDA Received Date05/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown